# SDR COMA0160648

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 6,239 hours, 6,485 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT #5329. DURING TAKE OFF ROLL RECEIVED AN AILERON CONFIGURATION WARNING MESSAGE, ABORTED TAKE-OFF AND RETURNED TO THE GATE.PERFORMED AN OPERATIONAL CHECK OF THE AILERON TRIM SYSTEM, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
